| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870); Pain (1994)
| Date of Event |
01/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent internal fixation to address periprosthetic fracture of the femur and pain after a fall approximately three (3) years following knee arthroplasty.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).Concomitant devices: nexgen stemmed precoat tibial component size 4 catalog #: 00598003702 lot #: 64203621, nexgen lps-flex articular surface size ef 12mm catalog #: 00596203212 lot #: 63731661, all poly patella 32mm catalog # 00597206532 lot #: 63971415.Report source: foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code - proposed code is mechanical (g04) - femur.Review of x-rays provided identified comminuted and displaced periprosthetic fracture of the right femur and the bone quality appeared mildly osteopenic.The components were anatomically aligned and no other abnormalities were noted.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.